# SDR DJFA20140107001

- Difficulty date: January 7, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N429FL
- Make and model: Beech 400A
- Aircraft serial: RK423
- Aircraft time: 5,462 hours, 4,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part serial: MS243311
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO EXTEND WHEN COMMANDED WHILE ON APPROACH FOR LANDING.  EMERGENCY GEAR EXTENSION WAS USED SUCCESSFULLY &  THE ACFT LANDED SAFELY.  THE NLG DOWN LOCK SWITCH FAILED.  THE SWITCH WAS REPLACED.
